# SDR SWAA2021111738462

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 621JB
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621JB IS DELAMINATED AT LEADING EDGE. / REPAIRED RIGHT WING L/E PANEL 621JB EROSION STRIP AT LEADING EDGE IAW B737 SRM 57-41-01-2R-6
